# SDR FDEA202206031363

- Difficulty date: June 3, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 42,157 hours, 6,758 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EA TG-5710-T0367832 P1 STEP 11.C.(5), FOUND 01EA ZLJ-8  (BACB30NY8K*) COUNTERSUNK FASTENER AT STA998 STGR35 LHS TOO CLOSE TO EDGE OF   MACHINED STEP OF DOUBLER P/N 143W2314Y405, AND WILL RESULT IN KNIFE EDGE WITH   MACHINED STEP ON AFT EDGE OF COUNTERSUNK HOLE. THE COUNTERSINK FASTENER TOO CLOSE TO EDGE OF MACHINED STEP OF DOUBLER   REPAIRED AS PER EA: G-5310-T0368766 P1 STEP 1. TITLE : FUSELAGE -MAINFRAME-LH AND RH   UNDERWING LONGERON INSPECTION / MODIFICATION - DEVIATION TO SB 777-57A0122 RB.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:53100850 FOR WORK   DETAILS.
